# SDR SWIA2022121666971

- Difficulty date: December 13, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 36,308 hours, 24,244 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit Left
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH SIDE WINDSHIELD CRACKED ON DESCENT, COMPLIED WITH QRH.  REMOVED AND REPLACED THE LT WINDSHIELD WITH A SERVICEABLE WINDSHIELD IAW AMM 56-11-01 OPS AND LEAK CHECKED GOOD.
